×

Equivalence of nearby differentiable actions of a compact group. (English) Zbl 0102.38101


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] R. H. Bing, A homeomorphism between the 3-sphere and the sum of two solid horned spheres, Ann. of Math. (2) 56 (1952), 354 – 362. · Zbl 0049.40401
[2] Deane Montgomery, Topological groups of differentiable transformations, Ann. of Math. (2) 46 (1945), 382 – 387. · Zbl 0063.04074
[3] Deane Montgomery and Leo Zippin, A theorem on Lie groups, Bull. Amer. Math. Soc. 48 (1942), 448-452. · Zbl 0063.04079
[4] G. D. Mostow, Equivariant embeddings in Euclidean space, Ann. of Math. (2) 65 (1957), 432 – 446. · Zbl 0080.16701
[5] Richard S. Palais, Imbedding of compact, differentiable transformation groups in orthogonal representations, J. Math. Mech. 6 (1957), 673 – 678. · Zbl 0086.02603
[6] Richard S. Palais, Local triviality of the restriction map for embeddings, Comment. Math. Helv. 34 (1960), 305 – 312. · Zbl 0207.22501
[7] Richard S. Palais and Thomas E. Stewart, Deformations of compact differentiable transformation groups, Amer. J. Math. 82 (1960), 935 – 937. · Zbl 0106.16401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.